Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Medicine to eliminate pigmentation marks - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Average Posted in: Pigmentation Problems
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions
Doctor :   hi
Doctor :   how can i help you
User :   hi dr
User :   m fine
Doctor :   please go ahead with ur medial query
Doctor :   For Administrative and health purposes, Please provide these details of the patient-Age: Gender: Occupation: Location: Marital Status: Weight and Height: Dependents: Yes/ No
User :   Dr i do have pigmentation marks on my face
Doctor :   ok
Doctor :   since how long
User :   from past 7 yrs.,
User :   plz suggest me some medicine
Doctor :   As this is an online consultation, I have to ask you a few questions because I cannot examine you. It will take some time so please be patient.
Doctor :   how old are u
User :   m nearly 39
Doctor :   ok
Doctor :   are u using any cream as of now or any other medical problems u have
User :   i dont have any medical problems , am not using any cream
Doctor :   ok
User :   but if i apply anything on my face i will b having tears whole night
Doctor :   ok
User :   water will b flowing from my eyes
Doctor :   HIMOST CREAM Apply 3-4 times a day on the affected area
Doctor :   u can apply this cream
Doctor :   if there any allergy u can stop using it
Doctor :   u can consult a dermatologist if the problem persists
Doctor :   ok
Doctor :   bye for now
Doctor :   have a nice day
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor